MathSciNet Relay Station
MathSciNet bibliographic data
MR1933863 13C14 (13A35 13D07 13H10)
Huneke, Craig; Leuschke, Graham J. Two theorems about maximal Cohen-Macaulay modules. Math. Ann. 324 (2002), no. 2, 391–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement